# SDR HALA2016051000248

- Difficulty date: May 10, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 23,280 hours, 55,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GROUND CONDITION AIR ACCESS DOOR LANDING, FWD INBD CORNER AND AFT INBD CORNER.  R & R CRACKED DOUBLER AT GROUND CONDITIONED AIR ACCESS DOOR LANDING IAW DWG 5911429, REV 02 AND SRM 51-41-02, LEAK CHECK GOOD IAW AMM 21-22-07.
